# SDR FDEA200904091241

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562366
- Condition: Dented
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STR 27L UPPER FLANGE IS DENTED BETWEEN STA 480-500.  REMOVED WEB FOR ACCESS IAW SRM 51-30-2.  CUTOUT STRINGER SECTION FROM BS 490 TO 510 IAW SRM 53-10-3 FIG 1.  FABRICATED STRINGER SECTION AND SPLICE IAW SRM 53-10-3 FIG 1.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED STRINGER SECTION AND SPLICE IAW SRM 51-30-2.  INSTALLED WEB IAW SRM 51-30-2.
